# SDR SWIA201743089

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 32,776 hours, 27,550 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Iced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT FULLY RETRACT. GEAR DISAGREE WARNING MESSAGE AFTER SELECTING GEAR UP NOSE GEAR REMAINED DOWN LOCKED.  PERFORMED VISUAL INSPECTION OF MLG AND NLG  ASSY FOUND EXTREME AMOUNTS OF ICE HAD ACCUMULATED ON ALL THREE GEAR OBSTRUCTING UPLOCKS  REMOVED ICE AND PERFORMED OPS CHECK OPS CHECK GOOD.
